Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Didnot get periods , took Voltaren suppositories due to knee pain. Help?

Hello Doctor, I got my period last month on September the 5th!
I still didnt get it yet this month but i remember i took a Voltaren suppositories like on october 2nd cuz i started having knee pain ( which is the pain i get when i am about to get my period) so till now i didnt get my period, I am really worried i recently got married and my husband and I arent planning for a baby atleast not now, What could it be?
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hi,
If you are not using any contraceptive tablet or other measures there is a risk of having pregnancy.
As you did not get your period, there might be having risk of pregnancy.
Wait for few days more.
If you do not get period then go for pregnancy test after 7-8 days passed of your expected date of period.
Voltaren suppositories has no role for delaying period.
Ok and take care.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor